Alert archive / North Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 319, NWS Bismarck, ND

August 31, 2011Divide County, McKenzie County, Williams County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 31, 2011, 9:17 PM CDT for Divide County, McKenzie County, Williams County, North Dakota. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2011, 9:17 PM CDT (02:17 UTC)
Expired
Aug 31, 2011, 10:15 PM CDT
In force
58 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Divide County, ND, McKenzie County, ND, Williams County, ND

What was reported inside it

TimeReportWhereRemark
Aug 31, 9:43 PM CDTTSTM WND DMGWilliston, NDNEW HANGAR DOOR RIPPED AND DESTROYED AT THE WILLISTON AIRPORT.
Aug 31, 9:43 PM CDTTSTM WND GST 61Williston, NDREPORT RELAYED BY WSO WILLISTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 31, 8:53 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 2.3 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2011-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1322 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2011-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1322 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1754 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

724 
WUUS53 KBIS 010217
SVRBIS
NDC023-053-105-010315-
/O.NEW.KBIS.SV.W.0319.110901T0217Z-110901T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
917 PM CDT WED AUG 31 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DIVIDE COUNTY IN NORTHWEST NORTH DAKOTA...
  NORTHWESTERN MCKENZIE COUNTY IN NORTHWEST NORTH DAKOTA...
  WILLIAMS COUNTY IN NORTHWEST NORTH DAKOTA...

* UNTIL 1015 PM CDT/915 PM MDT/.

* AT 813 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES NORTH OF COALRIDGE TO CARTWRIGHT...AND MOVING
  NORTHEAST AT 50 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
  DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  WILLISTON...CROSBY...TRENTON...GRENORA...BONETRAIL...ALKABO...
  WRITING ROCK STATE HISTORICAL SITE...HANKS...BLACKTAIL LAKE...
  FORTUNA...ZAHL...APPAM...SPRING BROOK...ALAMO...EPPING...AMBROSE...
  LEWIS AND CLARK STATE PARK...CORINTH...WHEELOCK AND WHITE TAIL BAY
  RECREATION AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4900 10295 4883 10293 4882 10294 4872 10294
      4872 10291 4803 10283 4790 10405 4883 10406
      4900 10406 4901 10405
TIME...MOT...LOC 0217Z 243DEG 44KT 4881 10410 4784 10388
WIND...HAIL 60MPH 0.75IN

$$

AYD
4 follow-up statements
165 
WWUS53 KBIS 010229
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
929 PM CDT WED AUG 31 2011

NDC023-053-105-010315-
/O.CON.KBIS.SV.W.0319.000000T0000Z-110901T0315Z/
WILLIAMS ND-DIVIDE ND-MCKENZIE ND-
929 PM CDT WED AUG 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MCKENZIE...DIVIDE AND WILLIAMS COUNTIES UNTIL 1015 PM CDT/915 PM
MDT/...

AT 924 PM CDT/824 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 6 MILES SOUTHWEST OF ALKABO TO CHARBONNEAU...
MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BLACKTAIL LAKE AND WILLISTON AROUND 935 PM CDT.
  FORTUNA AND ZAHL AROUND 940 PM CDT.
  AMBROSE AND EPPING AROUND 955 PM CDT.
  LEWIS AND CLARK STATE PARK...WHEELOCK AND CORINTH AROUND 1000 PM
  CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4900 10295 4883 10293 4882 10294 4872 10294
      4872 10291 4803 10283 4790 10405 4883 10406
      4900 10406 4901 10405
TIME...MOT...LOC 0229Z 246DEG 42KT 4885 10391 4791 10370
WIND...HAIL 60MPH 0.75IN

$$
AYD
811 
WWUS53 KBIS 010241
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
941 PM CDT WED AUG 31 2011

NDC023-053-105-010315-
/O.CON.KBIS.SV.W.0319.000000T0000Z-110901T0315Z/
WILLIAMS ND-DIVIDE ND-MCKENZIE ND-
941 PM CDT WED AUG 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MCKENZIE...DIVIDE AND WILLIAMS COUNTIES UNTIL 1015 PM CDT/915 PM
MDT/...

AT 937 PM CDT/837 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM ALKABO TO 8 MILES NORTHEAST OF ALEXANDER...
MOVING NORTHEAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE 
DAMAGING WINDS. THOSE IN WILLISTON SHOULD PREPARE IMMEDIATELY FOR 
DAMAGING WINDS. 

LOCATIONS IMPACTED INCLUDE...
  CROSBY...ZAHL...FORTUNA...APPAM...SPRING BROOK...ALAMO...EPPING...
  AMBROSE...LEWIS AND CLARK STATE PARK...WHEELOCK...CORINTH...WHITE
  TAIL BAY RECREATION AREA...TOBACCO GARDEN BAY RECREATION AREA...
  RAY...WILDROSE...HAMLET...TIOGA...CHARLSON...MCGREGOR AND NOONAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4900 10295 4883 10293 4882 10294 4872 10294
      4872 10291 4803 10283 4790 10405 4883 10406
      4900 10406 4901 10405
TIME...MOT...LOC 0241Z 240DEG 38KT 4890 10380 4797 10352
WIND...HAIL 60MPH 0.75IN

$$

AYD
934 
WWUS53 KBIS 010246
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
946 PM CDT WED AUG 31 2011

NDC023-053-105-010315-
/O.CON.KBIS.SV.W.0319.000000T0000Z-110901T0315Z/
WILLIAMS ND-DIVIDE ND-MCKENZIE ND-
946 PM CDT WED AUG 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MCKENZIE...DIVIDE AND WILLIAMS COUNTIES UNTIL 1015 PM CDT/915 PM
MDT/...

AT 942 PM CDT/842 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM FORTUNA TO 11 MILES NORTH OF RAWSON...MOVING
NORTHEAST AT 45 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.

IN ADDITION...AT 943 PM CDT...A 61 MPH WIND GUST WAS MEASURED AT THE 
WILLISTON AIRPORT. 

LOCATIONS IMPACTED INCLUDE...
  CROSBY...APPAM...SPRING BROOK...ALAMO...EPPING...AMBROSE...LEWIS
  AND CLARK STATE PARK...WHEELOCK...CORINTH...WHITE TAIL BAY
  RECREATION AREA...TOBACCO GARDEN BAY RECREATION AREA...RAY...
  WILDROSE...HAMLET...TIOGA...CHARLSON...NOONAN AND MCGREGOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4900 10295 4883 10293 4882 10294 4872 10294
      4872 10291 4803 10283 4790 10405 4883 10406
      4900 10406 4901 10405
TIME...MOT...LOC 0246Z 240DEG 38KT 4892 10372 4799 10345
WIND...HAIL 60MPH 0.75IN

$$

AYD
937 
WWUS53 KBIS 010255
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
955 PM CDT WED AUG 31 2011

NDC023-053-105-010315-
/O.CON.KBIS.SV.W.0319.000000T0000Z-110901T0315Z/
WILLIAMS ND-DIVIDE ND-MCKENZIE ND-
955 PM CDT WED AUG 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MCKENZIE...DIVIDE AND WILLIAMS COUNTIES UNTIL 1015 PM CDT/915 PM
MDT/...

AT 951 PM CDT/851 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM FORTUNA TO 10 MILES SOUTHWEST OF LEWIS AND
CLARK STATE PARK...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL MAY
ALSO ACCOMPANY THESE DAMAGING WINDS.

AT 943 PM CDT...A WIND GUST TO 61 MPH WAS MEASURED AT THE WILLISTON 
AIRPORT.

LOCATIONS IMPACTED INCLUDE...
  CROSBY...EPPING...ALAMO...LEWIS AND CLARK STATE PARK...WHEELOCK...
  AMBROSE...CORINTH...WHITE TAIL BAY RECREATION AREA...TOBACCO GARDEN
  BAY RECREATION AREA...RAY...WILDROSE...HAMLET...CHARLSON...TIOGA...
  MCGREGOR AND NOONAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4900 10295 4872 10294 4872 10291 4803 10283
      4801 10359 4839 10405 4901 10405
TIME...MOT...LOC 0255Z 242DEG 32KT 4897 10369 4803 10333
WIND...HAIL 60MPH 0.75IN

$$

AYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 7:17 PM CDT, 2 hours earlier.

Area forecast discussion, Aug 31, 7:17 PM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
717 PM CDT WED AUG 31 2011

.UPDATE...TEMPERATURES.

&&

.DISCUSSION...CURRENTLY...A COLD FRONT ACROSS EASTERN MONTANA WAS
THE FOCUS FOR THUNDERSTORMS EARLY THIS EVENING. AS THE FRONT
MOVES EAST THE THUNDERSTORMS WILL MOVE INTO WESTERN NORTH DAKOTA.
THE BEST CHANCE FOR THUNDERSTORMS WILL BE THE NORTHWEST AND WEST
CENTRAL SECTIONS OF THE STATE. CURRENT FORECAST HAS THIS
SCENARIO WELL IN HAND. JUST TWEAKED THE TEMPERATURES FOR THE
EVENING.

&&

.AVIATION...AT 7 PM CDT WEDNESDAY EVENING...A COLD FRONT WAS
APPROACHING THE MONTANA NORTH DAKOTA BORDER. THE COLD FRONT WILL
BE THE FOCUS FOR THUNDERSTORMS ACROSS WET AND CENTRAL NORTH DAKOTA
TONIGHT. FOLLOWING THE FRONT..GUSTY NORTHWEST WINDS OF 20 TO 30
KTS ALONG WITH MVFR CIGS WILL DEVELOP AFTER 06Z AT KISN...AND KDIK
AND MOVE TO KMOT/KBIS AFTER 12Z. VFR CONDITIONS GENERALLY EXPECTED
AT KJMS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...WAA
AVIATION...WAA
Hazardous weather outlook, Aug 31, 3:19 PM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
319 PM CDT WED AUG 31 2011

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-012030-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
319 PM CDT WED AUG 31 2011 /219 PM MDT WED AUG 31 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING...AND CONTINUE
OVERNIGHT INTO SATURDAY MORNING. SOME STORMS COULD BE SEVERE.
HEAVY RAIN IS FORECAST FOR NORTHWESTERN AND NORTH CENTRAL NORTH
DAKOTA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LINGERING CHANCES OF THUNDERSTORMS THURSDAY MORNING.

THE NEXT CHANCE OF THUNDERSTORMS IS FRIDAY NIGHT AND SATURDAY
ASSOCIATED WITH AN ALBERTA CLIPPER. STORMS ARE NOT EXPECTED TO
REACH SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JV

In the hours before

Special weather statement, Aug 31, 8:37 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
837 PM CDT WED AUG 31 2011

NDZ031-032-040-043-010215-
BILLINGS ND-BOWMAN ND-GOLDEN VALLEY ND-SLOPE ND-
737 PM MDT WED AUG 31 2011

...SPECIAL WEATHER STATEMENT FOR WESTERN SLOPE...GOLDEN VALLEY...
NORTHERN BOWMAN AND WESTERN BILLINGS COUNTIES UNTIL 815 PM MDT...

AT 736 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST
OF WIBAUX TO 23 MILES EAST OF CARLYLE TO 26 MILES WEST OF BOWMAN...
AND MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BOWMAN...
  TROTTERS...
  SUNSET BUTTE...
  MEDORA...
  RHAME...
  GRIFFIN...
  AMIDON...
  BUFFALO SPRINGS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

ABELING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 8:54 PM CDTSevere Thunderstorm WarningBISMcKenzie51 min
Aug 31, 9:07 PM CDTSevere Thunderstorm WarningBISBowman, Slope53 min
Aug 31, 9:39 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Stark66 min
Aug 31, 9:45 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie45 min
Aug 31, 10:01 PM CDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope59 min
Aug 31, 10:12 PM CDTSevere Thunderstorm WarningBISBurke, Divide, McKenzie, Mountrail, Williams63 min
Aug 31, 10:22 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail38 min
Aug 31, 10:36 PM CDTSevere Thunderstorm WarningBISDunn, Grant, Hettinger, Mercer, Morton, Oliver and 1 more54 min
Aug 31, 10:56 PM CDTSevere Thunderstorm WarningBISBottineau, Burke, Mountrail, Renville, Ward64 min
Aug 31, 10:59 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger39 min
Aug 31, 11:25 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Morton, Oliver65 min
Aug 31, 11:49 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, McLean, Morton, Oliver, Sheridan and 1 more56 min
Sep 1, 12:36 AM CDTSevere Thunderstorm WarningBISFoster, Kidder, McHenry, Pierce, Sheridan, Wells54 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.